EconPapers    
Economics at your fingertips  
 

Axiomatic Characterizations of the Choquet Integral

Ebbe Groes, Hans Jørgen Jacobsen, Birgitte Sloth () and Torben Tranaes ()
Additional contact information
Ebbe Groes: Institute of Economics, University of Copenhagen
Hans Jørgen Jacobsen: Institute of Economics, University of Copenhagen

No 96-19, Discussion Papers from University of Copenhagen. Department of Economics

Abstract: The Choquet integral is an integral part of recent advances in decision theory involving non-additive measures. In this article we present two new axiomatic characterizations of this functional.

Keywords: Choquet integral; capacities (search for similar items in EconPapers)
JEL-codes: D81 (search for similar items in EconPapers)
Pages: 10 pages
Date: 1996-12
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in: Economic Theory, 1998, 12(2) pp 441-48

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Axiomatic characterizations of the Choquet integral (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kud:kuiedp:9619

Access Statistics for this paper

More papers in Discussion Papers from University of Copenhagen. Department of Economics �ster Farimagsgade 5, Building 26, DK-1353 Copenhagen K., Denmark. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Hoffmann ().

 
Page updated 2020-09-22
Handle: RePEc:kud:kuiedp:9619